Charles Dorsett, "Semi separation axioms and hyperspaces", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 923796, 6 pages, 1981. https://doi.org/10.1155/S0161171281000318
Semi separation axioms and hyperspaces
In this paper examples are given to show that -regular and -normal are independent; that -normal, and -regular are not semi topological properties; and that need not be semi- even if is compact, -normal, -regular, semi-, and . Also, it is shown that for each space , , , and are homeomorphic, where is the -identification space of and is the semi--identification space of , and that if is -regular and , then is semi-.
Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.